# SDR ASAA2013092096019

- Difficulty date: September 20, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 26,182 hours, 8,016 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RT PACK LIGHT ILLUMINATES.  ACFT GROUNDED. CONFIRMED RT PACK LIGHT ON OVERHEAD WING MASTER RECALL.  IAW FD PACK/ZONE TEMP CONTROLR NR 2 BITE IAW AMM 21-61-00, FOUND PREV FLT- THIS PACK FAULT ANNUNC ON CONTROLLER FRONT PANEL. CONTINUED W/ BITE SUCCESSFUL COMPLETION -FAULT ANNUNC EXTINGUISHED ON SUBSEQUENT TEST.  RT PACK LIGHT REMAINS EXTINGUISHED W/ MASTER RECALL. GROUND VERIFICATION SUCCESSFUL. (ETOPS SIGNIF SYST). NO HISTORY LAST 30 DAYS.
